# SDR 2009FA0000075

- Difficulty date: February 10, 2009
- Submitted: February 11, 2009
- Operation: General aviation
- Make and model: Bell 47G-3B-2
- Aircraft serial: 6801
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 471201771
- Part serial: CT207
- Condition: Wrong Part
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART WAS TO REPLACE ANOTHER PART NOW IDENTIFIED AS A SUSPECTED UNAPPROVED PART (SUP). SERIAL NUMBER CT-207 DOES NOT MEET THE REQUIREMENTS OF AN APPROVED PART: INCOMPLETE PAPERWORK, IDENTIFICATION MARKINGS, AND QUESTIONABLE INDICATION OF MANUFACTURE HISTORY. THE FSDO CONTACTED THE MANUFACTURER SUSPECTED UNAPPROVED PARTS DIVISION AND COULD NOT ESTABLISH THAT CT-207 IS A PART MANUFACTURED BY THEM.
